# SDR USAA2009012390148

- Difficulty date: January 19, 2009
- Submitted: January 23, 2009
- Operation: Air carrier
- Aircraft: N440US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24811
- Aircraft time: 48,985 hours, 34,143 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q5 - MAJOR REPAIR - LEVEL 2 EXFOLIATION CORROSION ON AFT ENTRY DOOR ZEE ANGLE BETWEEN BS 975 TO BS 986, LBL 55.  REPAIRED AFT ENTRY DOOR ZEE ANGLE BETWEEN BS 975 TO BS 986, LBL 55 IAW B737 SRM 51-70-11.
